MathSciNet Relay Station
MathSciNet bibliographic data
MR1301192 58F05 (58D05)
Bialy, Misha; Polterovich, Leonid Geodesics of Hofer's metric on the group of Hamiltonian diffeomorphisms. Duke Math. J. 76 (1994), no. 1, 273–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement